MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS P 612 PRE-ANALYTICAL SYSTEM; AUTOMATED PREANALYTICAL SYSTEM

ROCHE DIAGNOSTICS COBAS P 612 PRE-ANALYTICAL SYSTEM; AUTOMATED PREANALYTICAL SYSTEM
Model Number P 612
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer complained of discrepant results for multiple tests for 1 patient sample on a cobas 8000 c 702 module, an ise module, and a cobas 8000 e 801 module that was processed on a cobas p 612 pre-analytical system.Refer to the medwatch patient identifiers (b)(6) for all of the modules involved.Refer to the attachment to the medwatch for all patient data.Erroneous results were reported outside of the laboratory.There was no allegation of an adverse event.The customer was uncertain if a sample mismatch occurred for the initial results.The reagent lot numbers and expiration dates were asked for but not provided.The qc, sample probe adjustments, and a precision check were acceptable.A precision check was performed.The customer repeated 11 samples on the c 702 and e 801 modules and found to be comparable.The investigation was unable to find a definitive root cause.

Brand Name
COBAS P 612 PRE-ANALYTICAL SYSTEM
Common Device Name
AUTOMATED PREANALYTICAL SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7681927
Report Number1823260-2018-02270
Device Sequence Number11144974
Product Code JQP
UDI-Device Identifier04015630924820
UDI-Public04015630924820
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP 612
Device Catalogue Number07563116001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1